# SDR TRBA20121126010

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,706 hours, 32,512 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE RT WING FASTENERS AT T/E BETWEEN RIB 8-13 WITH CORROSION.  ACFT REMOVED FROM SERVICE.     INSTALLED RT WING T/E RIB 8-10 PANEL JIC 53-93-00 RAI-10000.  ACFT RETURNED TO SERVICE.
